# SDR CA960517102

- Difficulty date: May 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A320-211
- System (JASC): 2610 · Detection System
- Part: Smoke Alarm Sys
- Condition: Activated
- Location: Aft Cargo
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: E, D, F

## Discrepancy

(CAN)AFTER ENGINE START, ECAM MESSAGE, AFT CARGO SMOKE ALARM ACTIVATED. FIRE EXTINGUISHER BOTTLED DISCHARGED. MAINTENANCE INVESTIGATION UNABLE TO FIND EVIDENCE OF SMOKE OR FIRE IN AFT CARGO COMPARTMENT. FU RTHER INVESTIGATION REVEALED SMOKE/FUMES FROM AIRCRAFT ENGINE ENTERED CARGO COMPARTMENT WHEN CARGO DOOR WAS OPEN CAUSING ALARM TO BE ACTIVATED.
